# SDR SWAA2012121010428

- Difficulty date: December 4, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 56,083 hours, 45,742 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, PANEL 9126L, SHORT METAL SEAL PLATE CRACKED (MARKED).  REMOVED AND REPLACED SHORT METAL SEAL PLATES ON LEFT HORZ STAB PANEL 9126L IAW SOPM 20-50-01.
